# SDR HEEA956241

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N967MB
- Make and model: Bolkms BO105S
- Aircraft serial: S737
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Warning Box
- Part number: KDW02
- Condition: Malfunction
- Location: Rotor Rpm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW ROTOR HAS CONTINUOUS HORN. .   TIME SINCE REPAIR 11:15.
